∞." /> ∞." /> ∞." /> ∞." />

Mathematics and Statistics Vol. 8(3), pp. 293 - 298
DOI: 10.13189/ms.2020.080307
Reprint (PDF) (189Kb)

On the Geometry of Hamiltonian Symmetries

Narmanov Abdigappar *, Parmonov Hamid
Faculty of Mathematics, National University of Uzbekistan, Tashkent, 100174, Tashkent, Uzbekistan


The problem of integrating equations of mechanics is the most important task of mathematics and mechanics. Before Poincare's book "Curves Defined by Differential Equations", integration tasks were considered as analytical problems of finding formulas for solutions of the equation of motion. After the appearance of this book, it became clear that the integration problems are related to the behavior of the trajectories as a whole. This, of course, stimulated methods of qualitative theory of differential equations. Present time, the main method in this problem has become the symmetry method. Newton used the ideas of symmetry for the problem of central motion. Further, Lagrange revealed that the classical integrals of the problem of gravitation bodies are associated with invariant equations of motion with respect to the Galileo group. Emmy Noether showed that each integral of the equation of motion corresponds to a group of transformations preserving the action. The phase flow of the Hamilton system of equations, in which the first integral serves as the Hamiltonian, translates the solutions of the original equations into solutions. The Liouville theorem on the integrability of Hamilton equations was created on this idea. The Liouville theorem states that phase flows of involutive integrals generate an Abelian group of symmetries Hamiltonian methods have become increasingly important in the study of the equations of continuum mechanics, including fluids, plasmas and elastic media. In this paper it is considered the problem on the Hamiltonian system which describes of motion of a particle which is attracted to a fixed point with a force varying as the inverse cube of the distance from the point. We are concerned with just one aspect of this problem, namely the questions on the symmetry groups and Hamiltonian symmetries. It is found Hamiltonian symmetries of this Hamiltonian system and it is proven that Hamiltonian symmetry group of the considered problem contains two dimensional Abelian Lie group. Also it is constructed the singular foliation which is generated by infinitesimal symmetries which invariant under phase flow of the system. In the present paper, smoothness is understood as smoothness of the class C.

Poisson Bracket, Poisson Manifold, Hamiltonian Vector Field, Hamiltonian System, Symmetry Group

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Narmanov Abdigappar , Parmonov Hamid , "On the Geometry of Hamiltonian Symmetries," Mathematics and Statistics, Vol. 8, No. 3, pp. 293 - 298, 2020. DOI: 10.13189/ms.2020.080307.

(b). APA Format:
Narmanov Abdigappar , Parmonov Hamid (2020). On the Geometry of Hamiltonian Symmetries. Mathematics and Statistics, 8(3), 293 - 298. DOI: 10.13189/ms.2020.080307.